Voronovskaya Type Asymptotic Expansions for Error Function Based Quasi-Interpolation Neural Network Operators
Revista colombiana de matematicas, Tome 49 (2015) no. 1, pp. 171-192
Cet article a éte moissonné depuis la source Sociedad Colombiana de Matemáticas
@article{RCM_2015_49_1_a8,
author = {George A. Anastassiou},
title = {Voronovskaya {Type} {Asymptotic} {Expansions} for {Error} {Function} {Based} {Quasi-Interpolation} {Neural} {Network} {Operators}},
journal = {Revista colombiana de matematicas},
pages = {171--192},
year = {2015},
volume = {49},
number = {1},
url = {http://geodesic.mathdoc.fr/item/RCM_2015_49_1_a8/}
}
TY - JOUR AU - George A. Anastassiou TI - Voronovskaya Type Asymptotic Expansions for Error Function Based Quasi-Interpolation Neural Network Operators JO - Revista colombiana de matematicas PY - 2015 SP - 171 EP - 192 VL - 49 IS - 1 UR - http://geodesic.mathdoc.fr/item/RCM_2015_49_1_a8/ ID - RCM_2015_49_1_a8 ER -
George A. Anastassiou. Voronovskaya Type Asymptotic Expansions for Error Function Based Quasi-Interpolation Neural Network Operators. Revista colombiana de matematicas, Tome 49 (2015) no. 1, pp. 171-192. http://geodesic.mathdoc.fr/item/RCM_2015_49_1_a8/